Dr. XIANG Wei (向偉)

Research Output

  1. 2019
  2. Online published

    Regularity of solutions to time-harmonic Maxwell's system with various lower than Lipschitz coefficients

    Tsering-xiao, B. & Xiang, W., 20 Nov 2019, In : Nonlinear Analysis, Theory, Methods and Applications. 192, 111693.

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalNot applicablepeer-review

    Check@CityULib
  3. Published

    Two-phase fluids in collision of incompressible inviscid fluids effluxing from two nozzles

    Wang, Y. & Xiang, W., 15 Nov 2019, In : Journal of Differential Equations. 267, 11, p. 6783-6830

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalNot applicablepeer-review

    Check@CityULib
  4. Published

    Incompressible Jet Flows in a de Laval Nozzle with Smooth Detachment

    CHENG, J., DU, L. & XIANG, W., May 2019, In : Archive for Rational Mechanics and Analysis. 232, 2, p. 1031-1072

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalNot applicablepeer-review

    Scopus citations: 2
    Check@CityULib
  5. Published

    Compressible subsonic jet flows issuing from a nozzle of arbitrary cross-section

    Cheng, J., Du, L. & Xiang, W., 15 Apr 2019, In : Journal of Differential Equations. 266, 9, p. 5318-5359

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalNot applicablepeer-review

    Scopus citations: 2
    Check@CityULib
  6. Published

    Steady Euler flows with large vorticity and characteristic discontinuities in arbitrary infinitely long nozzles

    Chen, G. G., Huang, F., Wang, T. & Xiang, W., 13 Apr 2019, In : Advances in Mathematics. 346, p. 946-1008 63 p.

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalNot applicablepeer-review

    Scopus citations: 5
    Check@CityULib
  7. Published

    Stability of supersonic contact discontinuity for two-dimensional steady compressible Euler flows in a finite nozzle

    Huang, F., Kuang, J., Wang, D. & Xiang, W., 15 Mar 2019, In : Journal of Differential Equations. 266, 7, p. 4337-4376

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalNot applicablepeer-review

    Scopus citations: 5
    Check@CityULib
  8. Published

    Asymptotic stability of a composite wave of two viscous shock waves for the one-dimensional radiative Euler equations

    Fan, L., Ruan, L. & Xiang, W., Jan 2019, In : Annales de l'Institut Henri Poincare. Annales: Analyse Non Lineaire/Nonlinear Analysis. 36, 1, p. 1-25

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalNot applicablepeer-review

    Scopus citations: 2
    Check@CityULib
  9. Published

    ASYMPTOTIC STABILITY OF RAREFACTION WAVE FOR THE INFLOW PROBLEM GOVERNED BY THE ONE-DIMENSIONAL RADIATIVE EULER EQUATIONS

    FAN, L., RUAN, L. & XIANG, W., 2019, In : SIAM Journal on Mathematical Analysis. 51, 1, p. 595-625

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalNot applicablepeer-review

    Scopus citations: 1
    Check@CityULib
  10. 2018
  11. Published

    Two-dimensional steady supersonic exothermically reacting Euler flows with strong contact discontinuity over a Lipschitz wall

    Xiang, W., Zhang, Y. & Zhao, Q., Nov 2018, In : Interfaces and Free Boundaries. 20, 3, p. 437-481

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalNot applicablepeer-review

    Scopus citations: 2
    Check@CityULib
  12. Published

    Three-Dimensional Steady Supersonic Euler Flow Past a Concave Cornered Wedge with Lower Pressure at the Downstream

    QU, A. & XIANG, W., May 2018, In : Archive for Rational Mechanics and Analysis. 228, 2, p. 431-476

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalNot applicablepeer-review

    Scopus citations: 6
    Check@CityULib
  13. Published

    Three-Dimensional Full Euler Flows with Nontrivial Swirl in Axisymmetric Nozzles

    Deng, X., Wang, T. & Xiang, W., 2018, In : SIAM Journal on Mathematical Analysis. 50, 3, p. 2740-2772

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalNot applicablepeer-review

    Scopus citations: 6
    Check@CityULib
  14. 2017
  15. Published

    Global structure of admissible solutions of multi-dimensional non-homogeneous scalar conservation law with Riemann-type data

    Cao, G., Xiang, W. & Yang, X., 15 Jul 2017, In : Journal of Differential Equations. 263, 2, p. 1055-1078

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalNot applicablepeer-review

    Check@CityULib
  16. Published

    Incompressible Réthy Flows in Two Dimensions

    Cheng, J., Du, L. & Xiang, W., 2017, In : SIAM Journal on Mathematical Analysis. 49, 5, p. 3427-3475

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalNot applicablepeer-review

    Scopus citations: 5
    Check@CityULib
  17. 2016
  18. Published

    Incompressible limit of solutions of multidimensional steady compressible Euler equations

    Chen, G. G., Huang, F., Wang, T. & Xiang, W., 1 Jun 2016, In : Zeitschrift fur Angewandte Mathematik und Physik. 67, 3, 75.

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalNot applicablepeer-review

    Scopus citations: 8
    Check@CityULib
  19. Published

    The uniqueness of transonic shocks in supersonic flow past a 2-D wedge

    Fang, B. & Xiang, W., 1 May 2016, In : Journal of Mathematical Analysis and Applications. 437, 1, p. 194-213

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalNot applicablepeer-review

    Scopus citations: 7
    Check@CityULib
  20. 2014
  21. Shock Diffraction by Convex Cornered Wedges for the Nonlinear Wave System

    Chen, G., Deng, X. & Xiang, W., Jan 2014, In : Archive for Rational Mechanics and Analysis. 211, 1, p. 61-112

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalNot applicablepeer-review

    Scopus citations: 10
    Check@CityULib
  22. Existence and stability of global solutions of shock diffraction by wedges for potential flow

    Chen, G. G. & Xiang, W., 2014, Springer Proceedings in Mathematics and Statistics. Vol. 49. p. 113-142

    Research output: Chapters, Conference Papers, Creative and Literary Works (RGC: 12, 32, 41, 45)32_Refereed conference paper (with ISBN/ISSN)Not applicablepeer-review

    Scopus citations: 1
    Check@CityULib
  23. 2013
  24. Weakly Nonlinear Geometric Optics for Hyperbolic Systems of Conservation Laws

    Chen, G., Xiang, W. & Zhang, Y., 2013, In : Communications in Partial Differential Equations. 38, 11, p. 1936-1970

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalNot applicablepeer-review

    Scopus citations: 3
    Check@CityULib
  25. 2012
  26. Global steady subsonic flows through infinitely long nozzles for the full Euler equations

    Chen, G. G., Deng, X. & Xiang, W., 2012, In : SIAM Journal on Mathematical Analysis. 44, 4, p. 2888-2919

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalNot applicablepeer-review

    Scopus citations: 31
    Check@CityULib
  27. 2011
  28. Global solutions of shock reflection by wedges for the nonlinear wave equation

    Deng, X. & Xiang, W., Sep 2011, In : Chinese Annals of Mathematics. Series B. 32, 5, p. 643-668

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalNot applicablepeer-review

    Check@CityULib